Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach bloated. Took emergency pill after intercourse. Pregnancy chances? Acidity problem. Side effect of pill?

HI from past 4 days my stomach is bloated . my last mensutral cycle was on 1st feb . I had intercouse wiith my husband on 5th and then 8th feb . I took I pill( EMERGENCY CONTRACEPTIVE ) after 48 hrs of having sex . can i be pregnant ? i am feeling lot of air in my stomach and acidity . can it be after affect of the medicine its been 5 days but there is no imrovement . Suddenyly within a week i feel i have gaibed lot of weight around my tummy
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello, thanks for using HCM.
Your chances of falling pregnant are very slim since you took the pill 48 hours later. Emergency contraceptive pill though most effective within the first 12 hours is known to have a remarkable effectiveness up to 72 hours after sexual exposure.
Side effects of the pill include nausea, vomiting, abdominal discomfort, headache etc and generally clear off within 24 to 48 hours. It is less likely that the abdominal bloating you have is due to the pill. It could be due to indigestion or some other cause as well. However, if the symptom persists, it will be necessary you see a doctor.
Best regards and hope this helps.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor